# SDR UPS05844243

- Difficulty date: March 21, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 4653423U
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT WING FLAP WELL STA 230 UPPER AREA HAS CRACKED WEB TO INTERCOSTAL ATTACH FITTING.  REMOVED AND REPLACED ATTACH FITTING IAW DC-8 SRM 51-1-21D.
